# SDR YENA2021040700209

- Difficulty date: April 3, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 78,739 hours, 29,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frms 66-67 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION CENTER FITTING BTW FR 66 TO 68 AT LEVEL STR 23L AFT GALLEY AREA (CPCP RELATED MPD TASK 534146-01); (RESOLVED ON W/O: 1095262 TASKCARD: NR-00005 )(FROM AEROMAN NR 2021-114849) R & R CENTER FITTING  BTW FR 66 TO FR 68 AT LEVEL STR 23L AFT GALLEY AREA IAW A320-SRM 51-72-11 AND DWG D53480505.
